AMS eContent Search Results
Matches for: msc=(94B75) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Anderson N. Martinhão and Emerson L. Monte Carmelo. Short covering codes arising from matchings in weighted graphs. Math. Comp. 82 (2013) 605-616. MR 2983038.
Abstract, references, and article information   
View Article: PDF

[2] Randall Dougherty and Heeralal Janwa. Covering radius computations for binary cyclic codes . Math. Comp. 57 (1991) 415-434. MR 1079013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1